# SDR DALA13000060912

- Difficulty date: January 1, 2013
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 66,161 hours, 51,411 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Tail Cone
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

AFTER LEVEL OFF IN CRUISE,  "TAILCONE UNSAFE" WARNING ILLUMINATED. QHR PROCEDURES WERE COMPLIED WITH BUT HAD NO IMMEDIATE EFFECT.  FLIGHT DESCENDED AND THE LIGHT REMAINED EXTINGUISHED.  PILOT DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED TAILCONE, HANDLE CABLE, AND SWITCH AND ALL WAS FOUND TO BE NORMAL WITH NO DEFECTS NOTED.
